# SDR REXA2013020600272

- Difficulty date: February 6, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N8475B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7475
- Aircraft time: 26,449 hours, 23,559 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4400 (SWF TO DTW) DURING CLIMB RECEIVED GEAR DISAGREE AND LANDING GEAR WOULD NOT RETRACT AND DOWNLOCKS FAILED TO RELEASE.  HANDLE MOVED FREELY.  THE AIRCRAFT DIVERTED TO JFK AND LANDED SAFELY.  FOUND PSEU CODE D111 OFF.  COMPLIED WITH SCENARIO 1 OF PA05-018J.  REMOVED AND REPLACED LANDING GEAR CONTROL HANDLE IAW AMM 32-31-01.  ALL FUNCTIONAL CHECKS GOOD.  AIRCRAFT OK FOR RETURN TO SERVICE.
